# SDR DALA100059988

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 90,103 hours, 83,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 7-10 OF THE CABIN WERE INOPERATIVE.  MX FOUND A LOOSE WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN AND THE SYS RETURNED TO NORMAL OPERATION.
